# SDR 9902485513

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513US
- Make and model: Boeing 757251
- Aircraft serial: 23201
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Door 2r
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, THE ESCAPE PATH LIGHT GROUP AT DOOR 2R WOULD NOT RESET PROPERLY.  MAINTENANCE REPLACED THE POWER SUPPLY WITH A SERVICEABLE UNIT.  SYSTEM TEST WAS SATISFACTORY.
